# SDR 2019F00174

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 59409742
- Part serial: 139565
- Condition: Delaminated
- Location: Rt Spoiler
- Part time: 9,345 hours, 7,295 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INB SPOILER HAS DELAMINATION BOTTON SURFACE. LARGE DELMINATION AREA.
